# SDR VNAA0109009

- Difficulty date: September 15, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 15,367 hours, 13,652 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9502541
- Condition: Failed
- Location: Lh
- Part time: 11,839 hours, 10,499 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A BATTERY FAIL CAS MESSAGE AND DIVERTED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
